# SDR TWAA9809115

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent Rail
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16, MAINTENANCE FOUND 2 VENT LOUVER RAILS CRACKED ON UPPER RT SIDE OF AFT FUSELAGE.  STOP DRILLED CRACKS, INSTALLED DOUBLERS, SPLICED AND INSTALLED 4 LOUVERS PER SRM 53-05, FIG 66, SHEETS 1 TO 3.  (M)
